# SDR FDEA202106221579

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 8,416 hours, 3,714 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LOWERING FLAPS FROM 20 TO 25, WITH WINGS LEVEL.  LT AUTOPILOT USED 2 UNITS LT WING DOWN TO MAINTAIN HEADING. WITH AUTOPILOT DISENGAGED,  ACFT HAD A STRONG RT ROLL. 2 UNITS OF LT TRIM REQUIRED FOR TRIMMED FLT.  PREFORMED INBD AILERON DROOP CK IAW MM 27-11-00-5 ITEM (J).  NO DEFECTS NOTED, ALL MEASUREMENTS WITHIN LIMITS. PREFORMED SPOILER FLOAT CK IAW FIM 26-71 TREE 803.  NO DEFECTS NOTED. ALL FLIGHT CONTROLS ON BOTH WINGS WERE OPERATING THE SAME BETWEEN THE LT AND RT WINGS.   IAW MM 27-01-00-5-0,  RUDDER & LATERAL TRIM IS AN ECONOMIC ISSUE,  NOT AN AIRWORTHINESS ISSUE. THERE IS NO AILERON & RUDDER TRIM LIMITS FOR IN SERVICE AIRPLANES. UNABLE TO FIND ANY DEFECTS AT THIS TIE A/C IS OK FOR SERVICE.
